# SDR AALA202101299009

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A321-231
- Aircraft serial: 6472
- Aircraft time: 20,534 hours, 5,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  CABIN EMERGENCY EXIT LIGHTS CAME ON DURING FLIGHT, UNABLE TO RESET FROM CABIN INTERCOMMUNICATION DATA SYSTEM PANEL.  UNABLE TO TURN OFF USING FLIGHT DECK SWITCH.  FOUND 2 EA EMERGENCY POWER SUPPLY UNIT BATTERY LOW VOLTAGE.  REPLACED BATTERIES AT 10WL AND 15WL (AALA202101299029) POSITIONS, AS PER AMM 33-51-38.
